Does anyone else get GI reactions the first week or so after injections? I’m trying to determine if it is actual Crohn's or the drug. For something that seems to be helping GI issues I continue to see a pattern of GI side effects immediately following dose. I tend to have a few days of discomfort along with complete slow down of digestion bordering on constipation. Then followed by the exact opposite for a few days, loose and dark stool but then body seems to reset and be good until next injection. Blood work seems good and doc will do first post-treatment colonoscopy in about a month. Not complaining if it truly is working, just trying to figure out if this is a drug reaction, if others see anything similar. Sometimes these meds make you feel crazy or wonder if your body is just going haywire in new ways! I can‘t tell if it is a drug reaction or my Crohn’s being active. I also get small red rash near injection site that goes away in a few days and doesn’t bother me since it seems obviously related to Stelara. Thanks!